# SDR DALA2019040962330

- Difficulty date: April 6, 2019
- Submitted: April 9, 2019
- Operation: Air carrier
- Aircraft: N3749D
- Make and model: Boeing 737832
- Aircraft serial: 30490
- Aircraft time: 60,221 hours, 22,018 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1018528) DURING INSPECTION FOUND CRACKED FRAME AT LEVEL BS 380 AND BTW S-8R TO S-9R AT PASSENGER CABIN. PERFORMED PERMANENT REPAIR ON FRAME LOC. BS380 BTW STR 8R TO STR 9R AT PASSENGER CABIN ASPER ER/A #576473-14AD REV.ORIGINAL AND PRI #546473-14AD REV"0".
